# SDR CHI1426

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N237CH
- Make and model: Boeing 234
- Aircraft serial: MJ003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 114DS6653
- Condition: Pitted
- Location: Pinion Assy
- Part time: 1,294 hours
- Component: 234D62006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROLLERS BREAKING DOWN AFTER SHORT PERIOD OF RUNNING TIME.  PITTING WAS THE RESULT OF THE FATIGUE ON THE BEARING ROLLERS.  WONDER IF THE ADDITION OF THE COPPER PLATING ON THE ID OF THE BEARING WAS TAKEN INTO ACCOUNT FOR THE OVERALL FITS AND CLEARANCES BETWEEN THE BEARING AND PINION SHAFT.  MIN. CLEARANCE 0.0008T; ACTUAL 0.0025T.  (X)
